Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 63, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 2, 2021, 11:38 PM CDT for Austin County, Washington County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2021, 11:38 PM CDT (04:38 UTC)
- Expired
- Jun 3, 2021, 12:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Austin County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 127 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 11:45 PM CDT | TSTM WND DMG | 6 E Brenham, TX | TREES DOWN TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.6 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1982 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
728
WUUS54 KHGX 030438
SVRHGX
TXC015-477-030530-
/O.NEW.KHGX.SV.W.0063.210603T0438Z-210603T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
1138 PM CDT Wed Jun 2 2021
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
North central Austin County in southeastern Texas...
Southeastern Washington County in southeastern Texas...
* Until 1230 AM CDT.
* At 1138 PM CDT, a severe thunderstorm was located over Brenham,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brenham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3019 9644 3022 9640 3018 9616 3016 9616
3015 9615 3014 9616 3015 9618 3014 9618
3014 9619 3012 9618 3011 9619 3011 9617
3010 9617 2999 9620 3010 9648
TIME...MOT...LOC 0438Z 283DEG 14KT 3013 9638
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
801
WWUS54 KHGX 030503
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1203 AM CDT Thu Jun 3 2021
TXC015-477-030530-
/O.CON.KHGX.SV.W.0063.000000T0000Z-210603T0530Z/
Austin TX-Washington TX-
1203 AM CDT Thu Jun 3 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTH CENTRAL AUSTIN AND SOUTHEASTERN WASHINGTON COUNTIES...
At 1202 AM CDT, a severe thunderstorm was located 8 miles southeast
of Brenham, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Austin and southeastern Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3020 9630 3018 9616 3016 9616 3015 9615
3014 9616 3015 9618 3014 9618 3014 9619
3012 9618 3011 9619 3011 9617 3010 9617
2999 9620 3006 9639
TIME...MOT...LOC 0502Z 283DEG 14KT 3011 9627
HAIL...1.00IN
WIND...60MPH
$$433
WWUS54 KHGX 030521
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1221 AM CDT Thu Jun 3 2021
TXC015-477-030530-
/O.EXP.KHGX.SV.W.0063.000000T0000Z-210603T0530Z/
Austin TX-Washington TX-
1221 AM CDT Thu Jun 3 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL AUSTIN AND
SOUTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 1230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. A new severe
thunderstorm warning was issued to the southeast of this warning as
the storm has remained severe.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
League City.
LAT...LON 3020 9630 3018 9616 3016 9616 3015 9615
3014 9616 3015 9618 3014 9618 3014 9619
3012 9618 3011 9619 3011 9617 3010 9617
2999 9620 3006 9639
TIME...MOT...LOC 0520Z 283DEG 14KT 3009 9619
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 8:53 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 2, 8:53 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 853 PM CDT Wed Jun 2 2021 .AVIATION [00Z TAF Issuance]... A couple spots of active weather did (and still continuing to) have impacts on our airports this evening. Fortunately, the cells around CLL have dissipated, but are persisting near IAH. Will expect most/ all of these storms to dissipate in the next hour (or so) given the loss of heating. A few locations with MVFR CIGS possible once again overnight/early tomorrow morning. Otherwise, no real change for to- morrow afternoon with the approach of another shortwave and chances for thunderstorms. 41 && .PREV DISCUSSION... /ISSUED 338 PM CDT Wed Jun 2 2021/ SHORT TERM [Through Thursday Night] Convective temperatures have been met and showers and thunderstorms have begun to develop across SE TX. Some training of storms has also developed and some locally heavy rainfall totals will be possible through this evening. The HRR continues to insist that shra/tsra will will focus along a weak boundary/wind shift that is anchored over the central zones while the HiRes NSSL focus precip over the southern zones. The 18z HRRR initialized well bu the NSSL has verified better as of late. Will compromise between the two models as both could be correct as there is some low level convergence along the central CWA boundary as suggested by the HRRR and and also along the developing sea breeze as suggested by the NSSL. SE TX also will lie in a weak RRQ this evening and this feature will also help to enhance lift. Colliding boundaries between the weak front and the sea breeze could allow for a burst of heavier convection this evening and have added locally heavy rain to the wx grids through 03z in case that situation unfolds. Colliding boundaries can also lead to storm intensification and a brief pulse strong to severe storm can not be ruled out. Damaging winds, brief funnel clouds and small hail are the most likely severe weather hazard and SPC has placed much of SE TX in a Marginal Risk for strong storms tonight. With sfc dew points above 70, MinT values will remain on the warm side and will probably stay in the lower 70s except in some rain cooled locations. On Thursday, a short wave will approach SE TX by late morning. There should be an expanding area of showers and storms Thursday morning as this feature approaches. Jet dynamics still look somewhat favorable on Thursday as 300 mb winds gently split over SE TX. Moisture levels will remain robust with PW values near 2.00 inches. Storm motion looks a tad slower on Thursday as well so once again there will be some potential for locally heavy rain. There will be more cloud cover on Thursday and precip should be a bit more widespread so will trim MaxT values by a few degrees from today's values. Despite the risk for locally heavy rain tonight and again Thursday, will once again forgo a Flash Flood Watch until there is a better signal for more widespread rainfall and an organized flash flood threat. Rain chances should decrease but not completely end on Thursday night in the wake of the initial short wave. However a second short wave will be approaching late Thursday night and showers and thunderstorms will likely be on the increase prior to sunrise Friday. 43 LONG TERM [Friday Through Wednesday]... Environmental conditions look to become more favorable for a multi-day active weather pattern Friday through the upcoming weekend, possibly extending into early next week. This will ultimately increase the risk for potential flooding across portions of SE Texas. To start, an upper level low will be located over Northern Mexico and Western TX Friday with the elongated associated trough extending northeastward well into the Great Lakes region. As high pressure builds over Western CONUS, the top region of the trough over the Great Lakes will continue eastward, while the upper low and the base of the trough remains almost stationary over Northern Mexico and Western TX. The upper low closes by late Friday and remains meandering over most of Texas during the weekend...which brings an upper level jet close or over the CWA (possible diffluence to occur) favoring storm development. In addition, a few mid to upper level disturbances will be swinging along the base of the trough and move across SE Texas. On top of all of this, we are looking at very good low level moisture transport with the southerly flow increasing PWs between 1.8 to 2.1 inches areawide, possibly resulting in long periods of heavy rainfall, particularly on Saturday. Now moisture does ebb a bit on Sunday with PWs down to 1.5 to 1.7 inches, however, it may still be sufficient for a few more rounds of showers and thunderstorms to occur given that we'll have the upper low/trough moving closer into Southeast TX. Global models weaken the trough early next week but PWs bounce back to around 1.8 to 2.1 inches Monday and Tuesday, enough to maintain additional periods of rain. Thus, we are looking at good chances for rain to fall over our area Friday through early next week. WPC is forecasting QPF amounts of 4 to 7 inches of total rainfall amounts during the next 7 days, with the heavier totals to occur Saturday through Monday. Considering the spectrum of expected rainfall amounts, along with the fact that we still have fairly wet soils lurking across portions of the CWA and water levels running high in a few of our rivers, this next episode of active weather could result in some flooding issues. Flash Flood Watches may be issued later this week, stay alert and prepared in case one is issued for your area. High pressure trying to start building sometime mid to late next week, means lower rainfall chances - hopefully it builds giving us a break from the stormy weather. High temperatures each day will be in the low to mid 80s through early next week, increasing a few degrees by midweek, and low temperatures will generally be in the upper 60s to low 70s inland, mid 70s along the coasts. -- Given it's the long term period, changes to the forecast could occur, although at this time, most models are in fairly good agreement with the long term synoptic pattern. 24 MARINE... Light winds will continue through the end of the work week across the bays and waters along with seas of 1-3 feet. Winds increase Friday into the upcoming weekend possibly reaching the Caution threshold. Seas build to 4-6 feet by late Sunday into Tuesday. Chance of showers and thunderstorms can be expected each day Thursday through early next week, with the heaviest activity expected to occur Friday through Sunday. Tides levels may also increase Sunday into early next week. For those planning to visit the beaches this weekend, strong rip currents could occur across the Gulf facing beaches. Make sure to monitor the local beach advisories. 24 && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 69 83 70 82 69 / 40 70 30 60 40 Houston (IAH) 70 85 71 82 70 / 50 70 20 70 50 Galveston (GLS) 76 83 75 82 75 / 20 40 40 70 60 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
In the hours before
Special weather statement, Jun 2, 8:09 PM CDT, 3 hours 29 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 809 PM CDT Wed Jun 2 2021 TXZ213-313-030145- Coastal Harris TX-Inland Harris TX- 809 PM CDT Wed Jun 2 2021 ...Strong Thunderstorm with Gusty Winds and Torrential Rainfall Between IAH and the North Loop Moving Southeast... At 808 PM CDT, Doppler radar was tracking a strong thunderstorm over Settegast, or near Jacinto City, moving southeast at 20 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northwestern Pasadena, Galena Park, Jacinto City, Cloverleaf, Channelview, Highlands, Greater Fifth Ward, Eastex / Jensen Area, Settegast, Houston Gardens, Northshore, East Houston, Houston Ship Channel, Pleasantville Area, Hunterwood, Clinton Park Tri-Community, Sheldon, El Dorado / Oates Prairie, East Little York / Homestead and Kashmere Gardens. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2985 9536 2993 9528 2983 9504 2968 9522 TIME...MOT...LOC 0108Z 311DEG 17KT 2983 9527
Special weather statement, Jun 2, 8:43 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
843 PM CDT Wed Jun 2 2021
TXZ213-237-238-313-030230-
Inland Brazoria TX-Coastal Harris TX-Inland Galveston TX-
Inland Harris TX-
843 PM CDT Wed Jun 2 2021
...Strong Thunderstorm Continues Moving Southeast Just Outside The
Loop...
At 842 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hunterwood, or over Jacinto City, moving southeast at 10 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Pasadena, northwestern Baytown, northern Friendswood, Deer Park,
South Houston, Galena Park, Jacinto City, Greater Fifth Ward,
Cloverleaf, Channelview, South Belt / Ellington, Highlands, Barrett,
northern Clear Lake, Second Ward, Greater Hobby Area, Morgan's Point,
Golfcrest / Bellfort / Reveille, Harrisburg / Manchester and Park
Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2981 9535 2989 9522 2990 9505 2969 9495
2954 9521
TIME...MOT...LOC 0142Z 327DEG 9KT 2980 9522Special weather statement, Jun 2, 9:29 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
929 PM CDT Wed Jun 2 2021
TXZ214-313-030315-
Coastal Harris TX-Chambers TX-
929 PM CDT Wed Jun 2 2021
...Strong Storm Approaching Galveston Bay...
At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Baytown, moving southeast at 20 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Eastern Pasadena, Baytown, La Porte, Deer Park, northeastern
Seabrook, Beach City, southwestern Mont Belvieu, Shoreacres and
Morgan's Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2966 9511 2979 9502 2984 9492 2969 9470
2948 9487
TIME...MOT...LOC 0229Z 302DEG 16KT 2972 9498Special weather statement, Jun 2, 10:16 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1016 PM CDT Wed Jun 2 2021
TXZ195-197-211-030400-
Washington TX-Burleson TX-Austin TX-
1016 PM CDT Wed Jun 2 2021
...Strong Thunderstorm Approaching Somerville Lake...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dime Box, or 10 miles northeast of Giddings, moving southeast at 35
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Somerville, Burton, Lake Somerville Dam, Lake Somerville State Park &
Trailway, Carmine, Lyons, Deanville and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Somerville Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3041 9640 3007 9651 3007 9659 3005 9662
3011 9663 3013 9665 3015 9665 3016 9669
3014 9677 3016 9679 3020 9674 3024 9673
3025 9669 3030 9664 3030 9667 3032 9669
3032 9674 3039 9679 3043 9687 3045 9688
TIME...MOT...LOC 0315Z 292DEG 32KT 3032 9686Special weather statement, Jun 2, 10:53 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1053 PM CDT Wed Jun 2 2021
TXZ212-213-227-030445-
Waller TX-Inland Harris TX-Fort Bend TX-
1053 PM CDT Wed Jun 2 2021
...Strong Storm Drifting Slowly Near Katy...
At 1052 PM CDT, Doppler radar was tracking a strong thunderstorm near
Katy, moving east at 5 mph.
Pea size hail will be possible with this storm.
Locations impacted include...
Katy and Addicks Park Ten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2977 9586 2985 9590 2991 9581 2994 9569
2980 9562 2977 9571
TIME...MOT...LOC 0352Z 253DEG 4KT 2983 9577Special weather statement, Jun 2, 11:08 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1108 PM CDT Wed Jun 2 2021
TXZ195-197-211-030445-
Washington TX-Burleson TX-Austin TX-
1108 PM CDT Wed Jun 2 2021
...Storm Near Somerville Lake Remains Strong...
At 1107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burton, or 9 miles northwest of Brenham, moving southeast at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Brenham, Somerville, Burton, Lake Somerville Dam, Lake Somerville
State Park & Trailway, Carmine, Lyons, Independence and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3024 9673 3025 9669 3029 9666 3030 9664
3030 9667 3032 9669 3032 9672 3037 9671
3043 9657 3027 9614 2997 9626 3013 9665
3015 9665 3015 9668 3016 9669 3016 9671
3017 9674 3020 9674
TIME...MOT...LOC 0407Z 292DEG 25KT 3024 9654The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:01 PM CDT | Severe Thunderstorm Warning | HGX | Burleson | 29 min |
| Jun 2, 7:23 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 3 hr |
| Jun 2, 7:29 PM CDT | Special Weather Statement | HGX | Burleson | 46 min |
| Jun 2, 7:45 PM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Jun 2, 8:09 PM CDT | Special Weather Statement | HGX | Harris | 36 min |
| Jun 2, 8:43 PM CDT | Special Weather Statement | HGX | Harris | 47 min |
| Jun 2, 8:57 PM CDT | Special Marine Warning | HGX | 63 min | |
| Jun 2, 9:01 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris | 29 min |
| Jun 2, 9:29 PM CDT | Special Weather Statement | HGX | Chambers | 46 min |
| Jun 2, 9:32 PM CDT | Special Marine Warning | HGX | 19 min | |
| Jun 2, 10:16 PM CDT | Special Weather Statement | HGX | Washington | 44 min |
| Jun 2, 10:53 PM CDT | Special Weather Statement | HGX | Waller | 52 min |
| Jun 2, 11:08 PM CDT | Special Weather Statement | HGX | Washington | 37 min |
| Jun 2, 11:23 PM CDT | Areal Flood Advisory | HGX | Harris, Waller | 3 hr |
| Jun 2, 11:43 PM CDT | Special Weather Statement | HGX | Austin, Colorado, Waller, Washington | 62 min |
| Jun 3, 12:01 AM CDT | Areal Flood Advisory | HGX | Washington | 3 hr |
| Jun 3, 12:10 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 35 min |
| Jun 3, 12:41 AM CDT | Areal Flood Advisory | HGX | Austin, Waller, Washington | 3 hr |
| Jun 3, 12:45 AM CDT | Special Weather Statement | HGX | Fort Bend | 45 min |
| Jun 3, 1:41 AM CDT | River Flood Warning | HGX | Burleson, Lee | 55 hr |
| Jun 3, 2:18 AM CDT | Special Weather Statement | HGX | Harris | 27 min |
| Jun 3, 2:00 PM CDT | Special Weather Statement | HGX | Harris, Liberty | 45 min |
| Jun 3, 2:20 PM CDT | Special Weather Statement | HGX | Washington | 40 min |
| Jun 3, 2:32 PM CDT | Areal Flood Advisory | HGX | Colorado | 118 min |
| Jun 3, 2:45 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 4 hr |
| Jun 3, 3:36 PM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery | 3 hr |
| Jun 3, 4:19 PM CDT | Areal Flood Advisory | HGX | Austin, Harris, Waller, Washington | 116 min |
| Jun 3, 5:02 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Harris, Montgomery, Walker, Waller and 1 more | 3 hr |
| Jun 3, 5:50 PM CDT | Special Weather Statement | HGX | Walker | 25 min |
| Jun 3, 6:06 PM CDT | Special Weather Statement | HGX | Harris | 39 min |
| Jun 3, 6:15 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Waller | 3 hr |
| Jun 3, 6:21 PM CDT | River Flood Warning | HGX | Harris | 27 hr |
| Jun 3, 6:27 PM CDT | Special Weather Statement | HGX | Walker | 33 min |
| Jun 3, 6:36 PM CDT | Special Marine Warning | HGX | 39 min | |
| Jun 3, 6:45 PM CDT | Special Weather Statement | HGX | Walker | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.